# SDR 2003F00006

- Difficulty date: December 17, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 70,418 hours, 31,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 2463
- Part serial: 750
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE EVAC SIGNAL PANEL AT L1 DOOR HAS NO AURAL SIGNAL.  MAINTENANCE REMOVED AND REPLACED EVAC SIGNAL PANEL IAW MM, OPERATIONAL CHECK GOOD.
